U.S. doctors online nowAsk doctors free
Columbus, OH
A 31-year-old female asked:

cycle 35 days. af 7 days.last period was may 7, i'm 11 days late, severe cramps for two weeks & still no af and two negative hpt. can this be sm els?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

What might cause random breakouts of rashes throughout the day?

1 doctor answer1 doctor weighed in
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
I kno some: Vasomotor causes as a reaction to stress embarasment. Sun can cause them in some on certain drugs. Also some have a disease called pyphoria. )not sure of the sp). Some mild, some cases are serious.
A 37-year-old member asked:

How long will it take for my period to start after first pregnancy?

1 doctor answer1 doctor weighed in
Dr. Michael Teitelbaum
Dentistry 32 years experience
It varies: It can take weeks to months, but you may be able to get pregnant again before your next period comes, so be careful or have fun depending....
Egypt
A 30-year-old female asked:

My baby is one month and 25 days she just took the rota vaccinatin and vommited right after 2 minutes is that ok or do I have to repeat the vaccination?

2 doctor answers3 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Repeat if desired: A general "rule of thumb" for oral meds is any vomiting within 15 minutes loses all the med & if needed it can be repeated. Vomiting after 30 minutes not so much.I try to let a kids stomach settle for an hour or so before repeating any med. I'm not a particular fan of this vaccine & don't consider it one of the must haves.
Grand Prairie, TX
A 18-year-old male asked:

My sister got her period last week and it came back 4 days later what could it be?

1 doctor answer4 doctors weighed in
Dr. Franklyn Farrell
A Verified Doctoranswered
A US doctor answeredLearn more
Need Gynecology Eval: Vaginal bleeding is not always your menstrual peiod. Sometimes women get miscarriages that happen about the time that they expect their periods. Also, there are a lot of conditions that can develop in the uterus that can cause bleeding such as fibroids, uterine polyps, cancer, infections, etc. Your sister should go and see her pcp or a gynecologist for an evaluation of her vaginal bleeding.
A 40-year-old member asked:

Is it safe to take more than one prenatal vitamin per day?

1 doctor answer2 doctors weighed in
Dr. Nikolaos Zacharias
Maternal-Fetal Medicine 26 years experience
Why?: You should stick to your doctor's advice; i generally recommend avoiding more than 1 pnv pill daily mainly due to concerns about hypervitaminosis a - possible teratogen. You can take additional Folic Acid and calcium/iron as needed though, on top of the regular pnv dose.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 9, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.